# SDR ASOA200901078

- Difficulty date: October 1, 2009
- Submitted: October 6, 2009
- Operation: Air carrier
- Aircraft: N876AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7576
- Aircraft time: 19,124 hours, 16,018 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Bs 559
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO TRACK LBL 9.0, FS 559+95 TO FS 567.0 CORRODED.   REMOVED CORRODED CARGO TRACK AND INSTALLED NEW SERVICEABLE CARGO TRACK IAW SRM 51-40-11 AND 51-41-02.
